MathSciNet Relay Station
MathSciNet bibliographic data
MR360555 13C10
Northcott, D. G. Injective envelopes and inverse polynomials. J. London Math. Soc. (2) 8 (1974), 290–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement